Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Fever, headaches, lower back pain and frequent urination with numbing sensation. What should I take before going to a doctor?

Hi, I am urinating about 30 times roughly a day, and also during the night. Get a sort of numbing sensation when I have finished weeping. Also suffering a fever , headaches and lower back pain . I have had back problems for a while now but today it s got worse when other symptoms occurred. Could you possibly tell me what s wrong? And what will ease it until I can get to the doctors next?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Your presentation could be due to various reasons, which is why an investigation will certainly be required. The first of which should be a urine analysis.

This investigation will provide us information on some of the most common conditions causing these symptoms, of which some are a urinary tract infection (UTI), diabetes, etc.

You will need to visit a doctor to get a urine analysis done, which will report a condition and you shall accordingly be treated for the same.

But, as this will take time, you could in the meantime consume as much water as possible. Do not think that the increased urination is due to the increased water intake, but this increase in water intake will only help in keeping you hydrated, the increased visits to the toilet will persist with or without the increased fluid intake. Thus, please continue this.

You could also add cranberry juice (if available) to your diet regimen till you are completely cured. You can have as much as you wish to, as this has shown to have added benefits in relieving urinary symptoms.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor